# SDR CHQA20130930352

- Difficulty date: September 30, 2013
- Submitted: October 4, 2013
- Operation: Air carrier
- Aircraft: N565RP
- Make and model: Emb EMB-145LR
- Aircraft serial: 145679
- Aircraft time: 26,215 hours, 21,724 cycles
- Engine: Rroyce AE3007A1P
- Engine time: 27,837 hours, 23,928 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: NP15131111
- Part serial: 03169H6703
- Condition: Burned
- Location: Cockpit
- Part time: 9,549 hours, 8,636 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

CREW REPORTED DURING DESCENT SMELLED A BURNED RUBBER ODOR IN COCKPIT ALONG WITH A WINDSHIELD 1 HEAT FAILURE MESSAGE. LANDED WITHOUT FURTHER INCIDENT.   WINDSHIELD REPLACED. OPS CHECKED GOOD WITH NO FURTHER DEFECTS NOTED.
